Generalized submaximal spaces


Ekici E.

ACTA MATHEMATICA HUNGARICA, vol.134, pp.132-138, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 134
  • Publication Date: 2012
  • Doi Number: 10.1007/s10474-011-0109-z
  • Title of Journal : ACTA MATHEMATICA HUNGARICA
  • Page Numbers: pp.132-138

Abstract

The notion of generalized submaximal spaces is introduced and studied. Properties and characterizations of generalized submaximal spaces are discussed.